# SDR SWAA2025010979239

- Difficulty date: December 18, 2024
- Submitted: January 9, 2025
- Operation: Air carrier
- Aircraft: N935WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36641
- Aircraft time: 51,036 hours, 30,964 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO BAY SUB THRESHOLD WEB MULTIPLE AREAS AROUND NUT PLATE HOLES BS794 TO BS847 RBL 26 WL156<[01] REMOVED AND REPLACED SUB THRESHOLD WEB AT BS 794 TO 847 RBL 26 WL 156 PER SRM 51-40-02-0G-0 AND DWG 146A8340 REV: -.;[02] VERIFIED CORRECTIVE ACTION COMPLETE
